# SDR AALA202101049034

- Difficulty date: December 15, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 14,801 hours, 6,781 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Part number: D5528000200200
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND WEAR ON OUTBOARD LUG FITTING NR 6 LEFT ELEVATOR L=0.720 INCH, W=0.275 INCH.  PERFORMED PERMANENT REPAIR ZONE 335 LEFT ELEVATOR OUTBOARD FITTING, IAW A319 SRM 55-26-41-300-003 FIGURE 001 (SHEET 01), EA 294090 AND A319 SRM 51-42-11-801.
